# SDR ASMF200410003

- Difficulty date: October 6, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 30,380 hours, 20,398 cycles
- Engine: Pwa JT8D219
- Engine time: 36,820 hours, 10,695 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine Blades
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT, LT ENGINE FLAME OUT AFTER TAKEOFF AT 400 FT EGT'S WERE 590 DEGREE C. DURING REVISION, TECHNICAL PERSONNEL DETECTED THE LOW TURBINE BLADES WERE DAMAGED.  AIRCRAFT WAS SENT TO THE HANGAR AND LT ENGINE WAS REPLACED IAW MM 71-00-00 AND 71-00-02, TESTS WERE CORRECT. FURTHER INFORMATION WILL BE SENT AS A SUPPLEMENT.
